# SDR FDEA201309142228

- Difficulty date: September 14, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 39,295 hours, 14,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BAY BS 1480 FRAME IS DENTED ABOVE S26L. REPAIRED IAW EA F-5310-T0303262 P1.  CATEGORY 'B'  MAJOR REPAIR.
